Necessary optimality conditions of KKT type for interval programming problems

Valeriano Antunes de Oliveira, Fabiola Roxana Villanueva, Tiago Mendonça da Costa

Resumo


This work is concerned with mathematical programming problems with inequality constraints in which the objective function is interval-valued. Necessary optimality conditions of  Karush-Kuhn-Tucker type are derived through a geometric approach and the use of the generalized  Hukuhara differentiability concept.


Palavras-chave


Interval Optimization Problems; Necessary Optimality Conditions; KKT Conditions.

Texto completo:

PDF (English)

Referências


Inuiguchi, M. and Kume, Y. Goal programming problems with interval coefficients and target intervals, Eur. J. Oper. Res., 52(3):345-360, 1991. DOI: 10.1016/0377-2217(91)90169-V.

Osuna-Gómez, R., Chalco-Cano, Y., Hernández-Jiménez, B. and Ruiz-Garzón, G. Optimality conditions for generalized differentiable interval-valued functions, Inform. Sciences, 321:136- 146, 2015. DOI: 10.1016/j.ins.2015.05.039.

Osuna-Gómez, R., Hernández-Jiménez, B., Chalco-Cano, Y. and Ruiz-Garzón, G. New efficiency conditions for multiobjective interval-valued programming problems, Inform. Sciences, 420:235-248, 2017.

Pal, B. B., Kumar, M. and Sen, S. A priority-based goal programming method for solving academic personnel planning problems with interval-valued resource goals in university man- agement system, Int. J. Appl. Manag. Sei., 4(3):284-312, 2012.

Stefanini, L. and Arana-Jiménez, M. Karush-Kuhn-Tucker conditions for interval and fuzzy optimization in several variables under total and directional generalized differentiability, Fuzzy Set. Syst., 362:1-34, 2019. DOI: 10.1016/j.fss.2018.04.009. 6

Stefanini, L. and Bede, B. Generalized Hukuhara differentiability of interval-valued func­ tions and interval differential equations, Nonlinear Anal.-Theor., 71 (3): 1311-1328, 2009. DOI: 10.1016/j.na.2008.12.005.




DOI: https://doi.org/10.5540/03.2021.008.01.0452

Apontamentos

  • Não há apontamentos.


SBMAC - Sociedade de Matemática Aplicada e Computacional
Edifício Medical Center - Rua Maestro João Seppe, nº. 900, 16º. andar - Sala 163 | São Carlos/SP - CEP: 13561-120
 


Normas para publicação | Contato